# SDR SWAA2019091636897

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 18,953 hours, 8,278 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 6355C000101
- Part serial: 6336
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, STAB TRIM WOULD NOT OPERATE AFTER TAKEOFF.  CHECK CIRCUIT BREAKERS. COMPLIED WITH QRH.  R&R STAB TRIM ACTUATOR IAW AMM.
